Mean-value theorems and ergodicity of certain geodesic random walks
Compositio Mathematica, Volume 48 (1983) no. 1, p. 129-137
@article{CM_1983__48_1_129_0,
     author = {Sunada, Toshikazu},
     title = {Mean-value theorems and ergodicity of certain geodesic random walks},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {48},
     number = {1},
     year = {1983},
     pages = {129-137},
     zbl = {0509.58046},
     mrnumber = {700584},
     language = {en},
     url = {http://www.numdam.org/item/CM_1983__48_1_129_0}
}
Sunada, Toshikazu. Mean-value theorems and ergodicity of certain geodesic random walks. Compositio Mathematica, Volume 48 (1983) no. 1, pp. 129-137. http://www.numdam.org/item/CM_1983__48_1_129_0/

[1] A.L. Besse: Manifolds all of whose Geodesics are Closed, Springer-Verlag, New York, 1978. | MR 496885 | Zbl 0387.53010

[2] J. Cheeger and D. Ebin: Comparison Theorems in Riemannian Geometry, North Holland, Amsterdam, 1975. | MR 458335 | Zbl 0309.53035

[3] A. Gray and T.J. Willmore: Mean-value theorems for Riemannian manifolds, preprint. | MR 677493 | Zbl 0495.53040

[4] P. Günther: Sphärische Mittelwerte in kompakten harmonischen Riemannschen Mannigfaltigkeiten, Math. Ann. 165 (1966), 281-296. | MR 200874 | Zbl 0144.20801

[5] E. Jorgensen: The central limit problem for geodesic random walks, Z. Wahrsch. Verw. Gebiete 32 (1975), 1-64. | MR 400422 | Zbl 0292.60103

[6] B. Malgrange: Ideals of Differential Functions, Tata Institute Bombay 1966. | MR 212575 | Zbl 0177.17902

[7] M. Pinsky: Moyenne stochastique sur une variété riemannienne, C. R. Acad. Sc. Paris 292 (1981), 991-994. | MR 630934 | Zbl 0518.53046

[8] T. Sunada: Spherical means and geodesic chains on a Riemannian manifold, Trans. Amer. Math. Soc. 267 (1981), 483-501. | MR 626485 | Zbl 0514.58037

[9] T. Sunada: Geodesic chains on a Riemannian manifold, Proc. Colloq. Global Differential Geometry/Global Analysis, Lecture Notes in Math. 838, Springer, New York, 1981. | MR 636286 | Zbl 0437.53026

[10] T. Tsujishita: Integral transformations associated with double fiberings, Osaka J. Math. 15 (1978), 391-418. | MR 517102 | Zbl 0399.58016

[11] K. Yosida: Functional Analysis, Springer-Verlag, New York, 1980. | MR 617913 | Zbl 0435.46002